# SDR YENA201705220398

- Difficulty date: May 22, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 49,079 hours, 16,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU FWD LT BATTERY FAULT ON PTP TEST.   R & R EPSU FWD LEFT BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-38.
